# SDR SWAA2024120974592

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 24,093 hours, 12,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CENTER EMERGENCY EXIT LIGHT LENS FELL OFF<[01] REINSTALLED CABIN CENTER EMERGENCY EXIT LIGHT LENS PER AMM 33-51-01
